# SDR CA960723556

- Difficulty date: June 23, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Doug DC-9-32
- Engine: Pwa JT8D7A
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 1304081
- Condition: Failed
- Location: Cabin Press
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A, G

## Discrepancy

(CAN) AIRCRAFT RETURNED FROM FLIGHT DUE TO ONE PRESSURE CONTROLLER ON DEVIATION AND A SECOND CONTROLLER FAILED DURING CLIMB. PASSENGER OXYGEN MASKS DEPLOYED. MAINTENANCE ACTION INVOLVED CHANGING #1 AND #2 PRESSURE CONTROLLERS AND #1 CABIN PRESSURE SELECTOR. CABIN PRESSURIZATION CHECKS CARRIED OUT.
